Diabetes Home > Jentadueto Overdose

Treatment for a Jentadueto Overdose

At this time, it is unclear how best to treat an overdose with this medication. If the overdose was recent, a healthcare provider might administer certain medicines or place a tube into the stomach to "pump the stomach." Dialysis is useful for removing Jentadueto from the blood.
 
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for a Jentadueto overdose may include:
 
  • Close monitoring of blood sugar levels
  • Fluids through an intravenous line (IV)
  • A glucose solution to increase blood sugar levels
  • Other treatments based on the complications that occur.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Jentadueto.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.